# SDR YENA2023013100102

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 65,762 hours, 2,337 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 16R, DOOR STOP 7 UPPER HOLE INBD POSITION, CRACK DIRECTION IS 5 O'CLOCK L; 0.089" APPROX. (AEROMAN WO# 2022-456/1 WCC 2022-703038); REF AEROMAN WO# 2022-456/1 WCC 2022-703038 FOR WORK PERFORMED: REMOVED AND REPLACED INTERCOSTAL FITTING LOC. AT LEVEL DOOR STOP FITTING 7 ON FR16 RH SIDE IAW A320 SRM 51-42-11, A320 SRM 51-72-11, REPAIR INSTRUCTION R53113118 AND DRAWING #D53112450 8932212 CHECKED BY 8611211 RII AE 360 QC.
